Volume 16, issue 2 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Monopole Floer homology and Legendrian knots

Steven Sivek

Geometry & Topology 16 (2012) 751–779
Bibliography
1 J M Bloom, T Mrowka, P Ozsváth, The Künneth principle in Floer homology, in preparation
2 S Boyer, D Lines, Conway potential functions for links in $\mathbf{Q}$–homology $3$–spheres, Proc. Edinburgh Math. Soc. 35 (1992) 53 MR1150952
3 J C Cha, C Livingston, KnotInfo: Table of knot invariants, website (2010)
4 B Chantraine, Lagrangian concordance of Legendrian knots, Algebr. Geom. Topol. 10 (2010) 63 MR2580429
5 Y Chekanov, Differential algebra of Legendrian links, Invent. Math. 150 (2002) 441 MR1946550
6 W Chongchitmate, L Ng, An atlas of Legendrian knots, to appear in Exp. Math. arXiv:1010.3997
7 M Culler, Gridlink: a tool for knot theorists
8 F Ding, H Geiges, Symplectic fillability of tight contact structures on torus bundles, Algebr. Geom. Topol. 1 (2001) 153 MR1823497
9 F Ding, H Geiges, Handle moves in contact surgery diagrams, J. Topol. 2 (2009) 105 MR2499439
10 F Ding, H Geiges, A I Stipsicz, Surgery diagrams for contact $3$–manifolds, Turkish J. Math. 28 (2004) 41 MR2056760
11 Y Eliashberg, Invariants in contact topology, from: "Proceedings of the International Congress of Mathematicians, Vol. II (Berlin, 1998)" (1998) 327 MR1648083
12 Y Eliashberg, M Fraser, Topologically trivial Legendrian knots, J. Symplectic Geom. 7 (2009) 77 MR2496415
13 J B Etnyre, On contact surgery, Proc. Amer. Math. Soc. 136 (2008) 3355 MR2407103
14 J B Etnyre, K Honda, Knots and contact geometry I: Torus knots and the figure eight knot, J. Symplectic Geom. 1 (2001) 63 MR1959579
15 J B Etnyre, K Honda, On the nonexistence of tight contact structures, Ann. of Math. 153 (2001) 749 MR1836287
16 J B Etnyre, D S Vela-Vick, Torsion and open book decompositions, Int. Math. Res. Not. 2010 (2010) 4385 MR2737776
17 D Fuchs, Chekanov–Eliashberg invariant of Legendrian knots: existence of augmentations, J. Geom. Phys. 47 (2003) 43 MR1985483
18 P Ghiggini, Knot Floer homology detects genus-one fibred knots, Amer. J. Math. 130 (2008) 1151 MR2450204
19 E Giroux, Convexité en topologie de contact, Comment. Math. Helv. 66 (1991) 637 MR1129802
20 K Honda, On the classification of tight contact structures I, Geom. Topol. 4 (2000) 309 MR1786111
21 K Honda, W H Kazez, G Matić, Tight contact structures on fibered hyperbolic $3$–manifolds, J. Differential Geom. 64 (2003) 305 MR2029907
22 A Juhász, Holomorphic discs and sutured manifolds, Algebr. Geom. Topol. 6 (2006) 1429 MR2253454
23 T Kálmán, Contact homology and one parameter families of Legendrian knots, Geom. Topol. 9 (2005) 2013 MR2209366
24 Y Kanda, On the Thurston–Bennequin invariant of Legendrian knots and nonexactness of Bennequin's inequality, Invent. Math. 133 (1998) 227 MR1632790
25 P B Kronheimer, T S Mrowka, Monopoles and contact structures, Invent. Math. 130 (1997) 209 MR1474156
26 P Kronheimer, T Mrowka, Monopoles and three-manifolds, New Math. Monogr. 10, Cambridge Univ. Press (2007) MR2388043
27 P Kronheimer, T Mrowka, Knots, sutures, and excision, J. Differential Geom. 84 (2010) 301 MR2652464
28 P Kronheimer, T Mrowka, P Ozsváth, Z Szabó, Monopoles and lens space surgeries, Ann. of Math. 165 (2007) 457 MR2299739
29 Y Lekili, Heegaard Floer homology of broken fibrations over the circle arXiv:0903.1773
30 P Lisca, P Ozsváth, A I Stipsicz, Z Szabó, Heegaard Floer invariants of Legendrian knots in contact three-manifolds, J. Eur. Math. Soc. 11 (2009) 1307 MR2557137
31 P Lisca, A I Stipsicz, Ozsváth–Szabó invariants and tight contact three-manifolds I, Geom. Topol. 8 (2004) 925 MR2087073
32 T Mrowka, Y Rollin, Legendrian knots and monopoles, Algebr. Geom. Topol. 6 (2006) 1 MR2199446
33 T Mrowka, Y Rollin, Contact invariants and monopole Floer homology, in preparation
34 K Niederkrüger, C Wendl, Weak symplectic fillings and holomorphic curves, Ann. Sci. Éc. Norm. Supér. (4) 44 (2011) 801
35 P Ozsváth, A I Stipsicz, Contact surgeries and the transverse invariant in knot Floer homology, J. Inst. Math. Jussieu 9 (2010) 601 MR2650809
36 P Ozsváth, Z Szabó, D Thurston, Legendrian knots, transverse knots and combinatorial Floer homology, Geom. Topol. 12 (2008) 941 MR2403802
37 B Sahamie, Dehn twists in Heegaard Floer homology, Algebr. Geom. Topol. 10 (2010) 465 MR2602843
38 A I Stipsicz, V Vértesi, On invariants for Legendrian knots, Pacific J. Math. 239 (2009) 157 MR2449016
39 C H Taubes, Embedded contact homology and Seiberg–Witten Floer cohomology V, Geom. Topol. 14 (2010) 2961 MR2746727
40 C Wendl, A hierarchy of local symplectic filling obstructions for contact $3$–manifolds arXiv:1009.2746